DSpace Repository

On the cycle indices of frobenious groups

Show simple item record

dc.contributor.author Munywoki, Michael
dc.contributor.author Kamuti, Ireri
dc.contributor.author Kivunge, Benard
dc.date.accessioned 2015-05-29T13:44:33Z
dc.date.available 2015-05-29T13:44:33Z
dc.date.issued 2010
dc.identifier.citation International Electronic Journal of Pure and Applied Mathematics Volume 1 No. 3 2010, 339-344 en_US
dc.identifier.uri http://e.ijpam.eu/contents/articles/201000103010.pdf
dc.identifier.uri http://hdl.handle.net/123456789/1178
dc.description.abstract There are several very useful formulas, which give the cycle indices of the binary operation of the sum, product, composition and po wer group of M and H in terms of cycle indices of M and H . One very useful binary operation on groups, which has not been exploited, is the semidirect product. Suppose G = M ⋊ H , a semi direct product; the question is: how can we express the cycle index of G in terms of the cycle indices of M and H ? This work partially answers this question by considering the cycle indices of so me particularly semidirect product groups; namely – Frobenious groups en_US
dc.language.iso en en_US
dc.title On the cycle indices of frobenious groups en_US
dc.type Article en_US

Files in this item

Files Size Format View

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record

Search Repository


My Account